# SDR UPS96420375

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  BULK CARGO COMP:  STA 2140 LT, FRAME STRINGER CUTOUT CRACKED AT STR 45.  FRAME STR CUTOUT REPAIRED IAW SRM 53-10-04, FIG 41.
